# SDR ABXA9500207

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 27779224
- Condition: Corroded
- Location: Fs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND LEVEL II CORROSION ON STIFFENER ON AFT FACE OF CANTED BULKHEAD 1089 AT LONGERON 6 LEFT.  REPLACED STIFFENER IAW DC-9 SRM CHAPTER 51-30-2.
